×

zbMATH — the first resource for mathematics

Quantization and representations of solvable Lie groups. (English) Zbl 0203.03302
Let \(G\) be a connected, simply connected, solvable Lie group. Theorem 1 provides a necessary and sufficient condition for \(G\) to be of Type I. Assuming that \(G\) is of Type I, Theorem 2 provides a description of the irreducible representations of \(G\) and Theorem 3 provides a construction of such representations (to within equivalence). The article is concerned solely with discussing and setting forth these theorems, and contains no proofs.
Reviewer: J. W. Baker

MSC:
22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Louis Auslander and Calvin C. Moore, Unitary representations of solvable Lie groups, Mem. Amer. Math. Soc. No. 62 (1966), 199. · Zbl 0204.14202
[2] P. Bernat, Sur les représentations unitaires des groups de Lie résolubles, Ann. Sci. École Norm. Sup. (3) 82 (1965), 37 – 99 (French). · Zbl 0138.07302
[3] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), no. 4 (106), 57 – 110 (Russian). · Zbl 0090.09802
[4] Lajos Pukánszky, On the theory of exponential groups, Trans. Amer. Math. Soc. 126 (1967), 487 – 507. · Zbl 0207.33605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.